# SDR SWAA2024082612406

- Difficulty date: July 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 59,845 hours, 31,990 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q00UK2MT; CRACK FOUND ON THE LEFT WING FUEL VENT BOX AT RIB 6<
